It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Any suggestions
Oct 21, 2005
[QUOTE=b'moreaddy]Hi Everyone, I have been reading these boards for so long, though I hardly ever post. I guess I just need some reassurance. I have been on perc's for about 2.5 years. In the beginning (AKA the fun part) I would take one and that would get me going all day. Then I noticed one was not fun anymore and wanted his friends to join him. It didn't take long for two to go too three. Then four. I was fighting myself all the way but the looks good feels better little yellow pill always won. I got 80 a month from a guy for free. So spending cash on them was not a problem. In the beginning I would give everyone some. In the end I would be cutting it close, then running out. Thats when I started noticing the withdraws a few people had warned me about. I was and still am amazed something that makes you feel so good can hurt so bad. So I wanted off. This was crazy !! So I found a program run by Dr. hayes in B'more. It seemed simple. It cost 250.00 and I paid cash. Then I had to drive 30 minutes downtown everyday. No big deal. I was given Suboxone. 8-8-4-4-4-2-2 mgs. It is a seven day detox. They also gave me some sleep aids. Flexeral and Clonadine. All seemed great for seven days. Then Monday was my last day and I have been suffering ever since. As if I just quit cold turkey, which I did try a few days here and there and it was not pretty. I just wonder did I pay and drive daily just to put off the withdraws for a week. Is it a scam of sorts , praying upon people that are already down on their luck. Really I feel exactly the same as I did just quitting. It sucks. I am a 38 year old female. I am married and my husband knows. He also says why are you putting yourself through this. Just go get some if you want to. He is not a bad guy he just does not want to see me lying here so sick. I am usually full of life and energy. Even before the pills. I work tomorrow night, I am a barmaid at a high class strip club and drugs are just a question away. I am actually scared to pull my shift tomorrow night. Physically I do not know if I can either. I feel so close yet so far. I want to quit I really do. I quit pot after high school, no problem. Ciggerettes were easy to put down. This is killing me. I did get down to vitimin world today and get the three thing in the previous post but so far I still feel like sh^t. Somebody please give me some encouragement. I wonder why I am doing it to myself too. Is it so bad ? I know it is , my god I feel so guilty when I am doing them but at least I am not sick. Maybe tomorrow will be better. Thanks[/QUOTE]


I was heavily addicted to opiates and just went through the same type of experience you have with the suboxone withdrawal. They dosed me for 6 days during rehab as follows:4-4-4-4-4-2 and then off! About 36 hours after my last does, I started going through horrific opiate withdrawals, my legs and arms literally shook like a leaf throughout the night and I didn't get any sleep. Needless to say, I woke up pissed off with quite an attitude. I was in no mood to do 12 hours of treatment that day at all, so I told the nurses I wanted to see a doctor, I wanted simply to be stabilized at the 2mg dose for the duration of my stay there, (I had 5 days left after that day) so I could continue to work the program, which I had been putting a tremendous effort into up to that point. They then sent me to the psychiatrist, who wouldn't even listen to what I had to say, he was more interested in asking me questions such as: "Do you feel like you have special powers?!!". Finally, after receiving no help and consideration from any medical personnel, I told the nurses at the nursing station that I was checking myself out. So, they finally sent me to the main medical doctor of the hospital, because he had to sign my slip as it was considered a voluntary leave "against medical advice". Actually, the doctor was very kind and compassionate towards me, he wrote me scripts for my effexor and blood pressure drugs, as well as one for suboxone, but the script was only for 4 pills! Which I was to wean off awfully fast. Actually, the pharmacy did me a favor and actually gave me 5 pills! So I took a 2mg pill before I left, and then took a 2mg pill for 3 straight days, I then cut the remaining 2 pills in half and took a half pill each day (1mg) until they were gone. At this point, I had become stabilized at the 1mg dose and actually felt pretty good. So I figured that I would probably experience some mild withdrawals for a few days and thatís that. Well, much to my demise, I barely slept at all for 5 consecutive nights! I had restless legs and arms like you wouldn't believe. During these nights, I tried taking trazodone, clonidine, zanax, and even valium and none would work. I would feel drowsy, but I couldn't get to sleep because my legs were constantly shifting around. It was like I was plunged into a nightmare of an imaginary bike ride, except in this case, it was real! Fortunately, my wife then told me about a drug called REQUIP, which she had heard about from a TV commercial, she said it had just been approved for treatment of restless leg syndrome. So I immediately went in to see my doctor and he prescribed it to me at 2mg, 3 times a day. When I got home at 5 in the afternoon, I took one of the requip and then, one half hour later, had 4 hours of the most restful sleep since I came off the suboxone. It not only took away my restless legs, but improved the circulation to my feet as well, as my feet had been ICE cold since coming off the suboxone. Well that first night on the requip, I still didn't fall asleep till 4am, but at least I lied awake in a restful state, without constantly moving my legs! That in itself was a big relief. The following nights since, I have fallen asleep between 11 and midnight and have gotten up at 5-6 am, the first few days I still felt kinda crappy, like I was at 60%, but that only lasted a few more days. Now, I feel great, my energy level is so high that I literally have trouble sitting still. Hang in there, it may take a week or two, but you'll start feeling better, and remember to ask your doctor for the requip if you get the real bad restless legs at night. BTW-It has been 10 days now since my last dose of suboxone, and I think it was at day 8 or 9 afterwards that I really started feeling like my old self again (before I started abusing opiates) so have patience and hang in there. Take care.





All times are GMT -7. The time now is 12:00 AM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!